# SDR SWAA2024090520940

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.90 RIB AND 8 INCH. FROM REAR SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 1.00 INCH. APPROX. 2024-473146<[01] ON STEP 6; EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 08-JAN-25.;[02] REPAIRED LOWER SKIN AT STAB STA 193.90 AT LT HORIZONTAL STABILIZER LOCATED 8 INCH. FROM REAR SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11; ELEVATOR POWER OFF FLIGHT TEST IS NOT NECESSARY DUE TO NOT EXCEED AERODYNAMIC LIMITS IAW B737-700 SRM 55-10-01-2R-11 PARAGRAPH 4.S. SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGNOFFS BELOW
